# SDR 2007UALA01075

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 15,426 hours, 6,876 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ASSIST BOTTLE LOW.  [SUP 06-01-07] SERVICED ASSIST BOTTLE TO PROPER PRESSURE.
